LEMSIP Max Cold & Flu Decongestant Sachets Lemon 10
- Rewards Points ?
Pour contents of one sachet into a mug and fill with hot, but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
Do not use more than one sachet per dose.
Adults and children over 12 years: one single dose container every 4-6 hours.
Maximum of 4 Sachets in one 24 hours.
- Do not use more than one sachet per dose.
- Keep out of the reach of children.
- Do not take any other medicine containing paracetamol, unless advised by a doctor.
- Do not exceed stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
- Store below 25C.
- See your doctor before taking this medicine if you are pregnant, have high blood pressure or heart problems or are taking antidepressant medication.
DELIVERY FEES FOR NZ
FREE for orders $50 and over. Orders under value of $50 (including any promotional code used) incurs a shipping fee of $6 nationwide.
For most areas orders are shipped overnight on business days, but may take up to 3 business days from the day it was fulfilled. In some remote areas delivery can take up to 10 business days. Delays can be expected due to the overwhelming demand for courier services during COVID-19, so deliveries can take more time than usual.
We aim to fulfill the order as soon as we receive it on the same business day during opening hours, once the order is fulfilled in store you will receive a notification.
We want to make sure your product gets to you safe and sound, so by default we require a signature on all of our deliveries. If you prefer not to, please add in any other instructions in the cart notes during checkout.
We accept returns of unused, unopened and undamaged items in original condition and the product is eligible for return within 30 days of purchase. Some items may not be eligible for a return, please refer to our excluded items list below or contact us if unsure.